Mar 7, 2001
I am hiv pos. i have 2 small reddish dots on my face. Is that normal like from the meds or something? They just came since i started meds.
Response from Dr. Feinberg
Usually rashes that appear in reaction to medications are more than just 2 small dots. To get a precise diagnosis you need to see your doctor or perhaps a skin doctor.
Incubation Period of Cryptococcal Meniningitis
leg cramps and enlarged belly
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.